# SDR 95ZZZM732

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196GA
- Make and model: Beech 1900C
- Aircraft serial: UB31
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1143800415
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT NR 103 - MIA - LANDING GEAR APPEARED DOWN, BUT DID NOT GET GREEN UNTIL AFTER TOUCH AND GO.  FOUND LEFT MAIN LANDING GEAR ACTUATOR BYPASSING INTERNALLY, ALLOWING ASSY TO CREEP OUT OF RIG.  REPLACED ACTUATOR, RE-RIGGED ASSY.  OPS CHECK GOOD.
